# SDR USAAF95002

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1252515
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDF - FLT NR 846 - AFTER TAKEOFF, RIGHT MAIN RED GEAR LIGHT REMAINED ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURE 1-312-5 OF PHB AND RECYCLED GEAR.  AFTER RECYCLE ALL RED AND AMBER LIGHTS STAYED ON ALONG WITH GREEN LIGHTS.  THEN FOLLOWED ABNORMAL PROCEDURE 1-312-4 AF PHB AND CYCLED GEAR DOWN AND UP.  RED RIGHT GEAR STAYED ON.  FOLLOWED PROCEDURE 1-312-5 AGAIN, NO HELP.  RETURNED TO SDF, LANDING NORM.  FOUND RIGHT MLG DOOR NOT CLOSING PROPERLY.  ADJUSTED DOOR ACTUATOR.  AFT AND LANDING GEAR OPERATED NORMAL.  ALL INDICATIONS NORMAL PER M/M.  AIRCRAFT OK FOR SERVICE.  (M)
